MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL PROTAPER H-U 25MM/F2 *NOT CE*; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL PROTAPER H-U 25MM/F2 *NOT CE*; FILE, PULP CANAL, ENDODONTIC
Catalog Number A041702510212
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a protaper h-u 25mm/f2 not ce file broke during use.The broken part has not been retrieved and has been referred to specialist for further treatment.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
Additional information has been received that the broken part has been removed from the patient's mouth without further medical or surgical treatment.No injury.This is a follow up report for this additional information.The investigation results for this complaint are returned protaper h-u finishing file f2 25mm is broken in the active part (fatigue).No material defect was found during analysis of the rupture pattern.No unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1761303).Root causes are not identified.We will track this kind of event and monitor the trend.This is to correct and remove the codes that were initially reported - removing codes for: health effect - clinical code - 3165 health effect - impact code - 4648 the correct codes for this complaint are: health effect - clinical code - 4582 health effect - impact code - 2199 this is a follow up report to correct this code.

Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22770638
Report Number8031010-2025-00140
Device Sequence Number15788334
Product Code EKS
UDI-Device IdentifierD716PTUHF2251
UDI-PublicD716PTUHF2251
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA041702510212
Device Lot Number1761303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/07/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown